TeenHelp
Support Forums Today's Posts


Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr Hotlines

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

Signing up is free, anonymous and will only take a few moments, so click here to register now!



Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Lonely-Reject Offline
Slightly Odd =]
Welcome me, I'm new!
*
 
Lonely-Reject's Avatar
 
Name: Jo.
Age: 18
Gender: Female
Location: England

Posts: 44
Join Date: August 23rd 2009

Accidental-Purpose Overdose. - March 19th 2010, 07:02 AM

i had no idea where to put this.
i thought to put it in self harm, but ill put it here anyway.
Yesterday i took 12 paracetomol, at 500mg each.
About and hour later i had a little pain on the right side of my body, and a monsterous headache. I woke up this morning feeling the need to throw up, but only gagging up spit-stuff.
Ive gotta headache again now, ive been awake about ten minutes and im really scared.
Did i fuck up my liver?
ive done this before and been fine,,,multiple times.
Im shaking and still feel sick too.
HELP.




Is it right to believe?
Even if the belief isn't?



Last cut: 20/01.10
It can be overcome.
Just keep believing.



YOU DESERVE TO BE HAPPY.
[/size]
   
  (#2 (permalink)) Old
Member
Junior TeenHelper
****
 
SuperBrunetteCutie4Ever's Avatar
 
Name: Alisha
Age: 19
Gender: Female
Location: BC, Canada

Posts: 271
Join Date: April 10th 2009

Re: Accidental-Purpose Overdose. - March 19th 2010, 08:36 AM

I'd go to the hospitial to get checked out just to be safe.


Everthing I see seems to be a lie. And everything you see in me you think is the truth. But, really all you see is what I'm masking the real me with. You never see me cry. Because I'll never let you. And you'll never see me die because I feel like I already have in a way.

   
  (#3 (permalink)) Old
Immy Offline
Mer.
Senior TeenHelper
*******
 
Immy's Avatar
 
Name: Immy
Age: 18
Gender: Gender neutral.

Posts: 901
Join Date: June 7th 2009

Re: Accidental-Purpose Overdose. - March 20th 2010, 02:47 AM

Hey. You do see that this is not an okay thing to do, right? This can more or less cause a great deal of damage to your body. As, you think you've done. I cannot tell you if you have, if you're worried you're going to need to tell a doctor or get emergency care asap.
You need to stop doing overdosing, it's incredibly dangerous. You should talk to someone about why you feel the need to, as having someone to talk to can help loads.
PM me anytime.
Take care, Immy.


We can't choose where we come from, but we can choose where we go from there.
   
  (#4 (permalink)) Old
Bibliophile Offline
Member
I can't get enough
*********
 
Bibliophile's Avatar
 

Posts: 2,952
Join Date: January 6th 2009

Re: Accidental-Purpose Overdose. - March 20th 2010, 11:09 AM

Hey there,
I would recommend going to the doctors or the hospital as soon as you can, they will most likely take a few blood tests and assess the effect taking the paracetamol had on you. Paracetamol is a really dangerous drug, and anything over 8 pills (4gms.) has the potential to cause substantial damage.
Feel free to message me if you need anything.
   
  (#5 (permalink)) Old
Stupidity Kills
Outside, huh?
**********
 
OMFG!You'reActuallySmart!'s Avatar
 

Posts: 4,502
Join Date: December 19th 2009

Re: Accidental-Purpose Overdose. - March 21st 2010, 09:49 AM

I doubt you'd ruin your liver when doing this once but since you said you've done it multiple times, you could be causing progressively more and more damage to your body. If you think your liver is screwed up, then look in the mirror at your eyes and skin to see if they're jaundiced. If so, and if they weren't before, then you've got yourself into a monstrosity of a mess. If not, then I would say to still head to the hospital to get you assessed.
   
Closed Thread

Bookmarks

Tags
accidentalpurpose, overdose, paracetamol

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off





All material copyright 1998-2014, TeenHelp.
Terms | Legal | Privacy | Conduct

Powered by vBulletin®.
Copyright ©2000-2014, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.